# SDR SWAA2023011076581

- Difficulty date: November 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA STA 360-4 LBL 61' INNER CHORD HOLE ELONGATED<[01] MEASURED DIAMETER OF ELONGATED HOLE: 0.339'.;[02] CORRECTION ON STEP #1: MEASURED DIAMETER OF ELONGATED HOLE: 0.320'.;[03] MEASURED DIMENSIONS TO 3EA. NEAREST FASTENERS: HOLE #1:(AFT O/B) 0.812'; HOLE #2: (FWD. O/B); 0.687'; HOLE #3: (FWD. I/B): 1.125'. EDGE MARGIN OF AFFECTED HOLE : 0.500'.;[04] VERIFIED STEPS 1-3;[05] REMOVED FASTENERS AND ANGLE SPLICE FOR ACCESS TO WORK AT MAIN CABIN STA.360-4 LBL 61' PER REF SRM. 51-40-02-0G-0;[06] REPAIR WAS ACCOMPLISHED ON EA: 22-153-03642.;[07] RE-INSTALLED FASTENERS AND ANGLE-SPLICE ; REMOVED ON STEP #5;AT MAIN CABIN STA.360-4 LBL 61' PER REF SRM. 51-40-02-0G-0. & DWG. 141A8110.;[08] TASK C/W;[09] VISUAL INSPECTION WAS PERFORMED OF ADJACENT STRUCTURE AND HOLES COMMON TO THE STRAP AND TAPER FILLER AT REPAIR AREA; NO FURTHER DAMAGE WAS NOTED REF SRM 51-00-06-0G-0
